# SDR CALA2018011200168

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N38467
- Make and model: Boeing 737924ER
- Aircraft serial: 33537
- Aircraft time: 17,303 hours, 5,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: False Activation
- Location: Mid Cabin Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN DOES NOT TURN OFF IN THE PASSENGER CABIN.   EMERGENCY LIGHT CHECKED,   NO DEFECTS NOTED. GOOD FOR SERVICE.
